Alert archive / Massachusetts / Special Weather Statements in 2021
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Oct 31, 2021, 3:11 AM EDT for Plymouth County, Massachusetts. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2021, 3:11 AM EDT (07:11 UTC)
- Expired
- Oct 31, 2021, 4:15 AM EDT
- In force
- 64 min
- Issued by
- NWS Boston/Norton, MA
- Hail
- 0.00 in
- Wind
- 30
County Plymouth County, MA
The radar
The Boston radar (KBOX), 34 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
717
WWUS81 KBOX 310711
SPSBOX
Special Weather Statement
National Weather Service Boston/Norton MA
311 AM EDT Sun Oct 31 2021
MAZ013-016>023-310815-
Eastern Plymouth MA-Southern Bristol MA-Western Norfolk MA-
Northern Bristol MA-Southern Plymouth MA-Western Plymouth MA-
Eastern Norfolk MA-Dukes MA-Barnstable MA-
311 AM EDT Sun Oct 31 2021
...A thunderstorm with heavy downpours will impact portions of
central Norfolk, northwestern Dukes, southwestern Barnstable,
Plymouth and central Bristol Counties through 415 AM EDT...
At 309 AM EDT, Doppler radar was tracking a strong thunderstorm near
Bourne, or near Falmouth, moving northwest at 50 mph.
HAZARD...Heavy downpours and lightning.
SOURCE...Radar indicated.
IMPACT...Heavy downpours can lead to localized ponding and urban
poor drainage flooding.
Locations impacted include...
New Bedford, Brockton, Fall River, Plymouth, Taunton, Weymouth,
Barnstable, Braintree, Dartmouth, Randolph, Franklin, Falmouth, North
Attleborough, Norwood, Stoughton, Bridgewater, Marshfield, Marion,
Attleboro and Walpole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways. Turn around, don't drown. Get
indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
&&
LAT...LON 4154 7065 4175 7063 4170 7065 4170 7067
4171 7066 4159 7093 4210 7143 4225 7088
4231 7090 4231 7088 4220 7071 4199 7063
4201 7071 4200 7071 4192 7054 4162 7037
4144 7079
TIME...MOT...LOC 0709Z 153DEG 44KT 4167 7064
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
$$
ChaiWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Oct 30, 10:19 PM EDT, 4 hours 52 minutes earlier.
Area forecast discussion, Oct 30, 10:19 PM EDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1019 PM EDT Sat Oct 30 2021
.SYNOPSIS...
A low pressure approaches from the southwest this evening with
a secondary low pressure that will bring locally heavy rain, a
few thunderstorms and gusty coastal winds across mainly eastern
New England late this afternoon and evening. Mainly dry and
cooler for much of the upcoming workweek, with temperatures
trending slightly below normal for early November. Monitoring a
potential coastal storm around Friday or next weekend, but this
is not set in stone and uncertainty in details on this system
remains large.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Just some minor tweaks to the forecast this evening. Still
looking at periods of rainfall as a series of shortwaves rotate
around mid level cutoff overnight. For some of the area, the
brief break in heavier rainfall will be just enough to prevent
significant flooding issues. Still most concerned across NE MA,
and will continue to monitor trends overnight.
710 PM Update:
Secondary low still is far offshore to our south (roughly
39N/71W) with deeper convection to its east well to the east of
Cape Cod. This secondary low looks to pass along our eastern
coast overnight into the pre-dawn Sunday hrs.
Arcing band of rain, at times heavy across eastern MA and
adjacent eastern RI, now extends north of the Mass Pike
offshore, then south across the waters east of Cape Cod.
Appeared there were a couple of in-cloud lightning flashes
earlier with the heavier rain band across southeast MA where
SPC's mesoanalysis has a limited amount of most-unstable CAPE,
as dewpoints have risen into the low 60s here, with little to
nil noted elsewhere. This rain band also has increased low-level
flow as KBOX VWP showed an increase in 850 mb winds to around 35
kt upon its passage. ESE winds are now gusting into the 25-30
mph range across coastal southeast MA.
Current radar shows a brief lull across most of CT, RI into
southeast MA which should also expand in coverage northward
across remaining portions of MA in the next hour with rains
through late-evening confined to Cape Cod and the Islands. This
break in steady rains is brief, with the next slug of steady
rains now taking shape across the waters south of Long Island,
and HRRR shows this expanding into SNE between 03-05z into the
overnight.
Still are under a Marginal risk for severe weather across
eastern MA, but not thinking the overall risk is that high as
low-level profiles are no better than neutral to weakly
unstable. Likely will be tough to transport gusts to the surface
in that scenario, but there will still remain a small risk for
gusty winds until the strong LLJ lifts northward associated with
passage of secondary low.
Made a few minor adjustments to PoP to show a decrease in rain
coverage thru late evening, then interpolated to show PoP
increasing from SW to NE around late evening/midnight.
Otherwise, no other changes needed attm.
Previous discussion:
Mesoanalysis shows the secondary low center located east of the
Delmarva peninsula this afternoon. It will continue to strengthen
and move north through the afternoon and evening bringing a surge a
warm and moist air into southeast MA. Dewpoints are already in the
upper 50s and low 60s, well on our way to warm sectoring over
southeast MA/RI. Currently Newport, Providence, and and Pawtucket
all have dewpoints over 60F. The SPC has added a small Marginal risk
area to far eastern southern New England where we expect the warm
sector to move overhead with strong southeasterly low level flow and
those high dewpoints. Not expecting anything widespread but there is
a low chance that some of the thunderstorms this evening may mix
down through the marginal temp inversion some strong to severe
gusts, generally 5 pm to 10 pm. As for flooding potential, not
expecting any wide spread threat. The best chance for some urban and
poor drainage flooding would be beneath any particularly strong
convection. As for river flooding, not forecasting any at the
moment. One location we're keeping an eye on is the North Nashua
River at Fitchburg; if the rainfall were to overachieve there's a
low probability it could touch minor flood stage overnight.
Tonight the low level jet exits into northern New England along with
the heaviest rain and thunder chances. After midnight, still going
to see some showers around given our proximity to the exiting sfc
and mid level lows, but should be lighter and more scattered in
nature. Lows will be quite mild thanks to the humid airmass, from
the upper 40s in northwest MA to the upper 50s in southeast MA.
Winds also diminish through the overnight hours as the jet moves
away.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Overall quite a pleasant Halloween day in store, improving through
the morning. Bulk of the rain should be gone by sunrise, but some
scattered showers may linger, especially in the morning. Best chance
for showers will be the interior of NW Mass in closer proximity to
the cold pool aloft. Drier air filters in so clouds should be on the
decline through the day, but a mix of clouds and sun all day.
Southwest winds will be lighter on Sunday, pulling in well above
average temperatures, topping out in the mid to upper 60s! Overnight
high pressure starts to build in with clearing skies and dry
conditions. Lows will be cooler, in the 40s away from the immediate
coasts.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Highlights:
* Overall dry through late week, though possible lake-enhanced
moisture could bring first snowflakes to the higher elevations
midweek with little accumulation as snow levels fall to around
2500 ft AGL.
* Temps trend cooler each day to near to slightly below normal
levels for early Nov.
* Possible coastal storm brewing around Fri night into the
weekend, though details and timing uncertain. Will have high
astro tides Fri into Sun.
Overview:
Deterministic and ensemble solutions continue to show strong
agreement in mid-level cyclonic flow/troughing to govern the pattern
aloft. A wider view indicates this troughing is part of a omega
block pattern across most of North America, with amplified ridge
over western Canada. As cyclonic flow aloft continues to spread into
Southern New England through the workweek, somewhat cooler than
average temps for early November look probable. Through late-week,
our temps look to fall a couple degrees each day compared to the
previous one. Active period of lake-enhanced moisture, along with
snow levels falling to around 2500-3000 ft could support the first
flakes of snow across the higher elevations in western/northwest MA
around midweek. But moisture being shallow and limited to nil QPF
suggest any accumulation would be in the trace-amount variety.
Confidence in the forecast then diminishes late in the week into
early next weekend. Models vary on the details, due to varied
handling of shortwave energy digging southward from northern Canada.
GFS remains the weakest and most progressive offering a dry forecast
under broad sfc ridge. On the other hand the Canadian GEM and the
ECMWF each show somewhat stronger vort energy around Thurs-Fri,
which in turn leads to a Miller Type B sfc cyclone near the Deep
South/Gulf Coast. There was pretty significant latitudinal variation
between the GEM/ECMWF regarding this potential system. While the 00z
GEM was more of a Carolinas storm, its 12z run now shows a solution
similar to the ECMWF in terms of mass fields and in bringing it
close for SNE for potential impacts; but it's also about 24 hrs
slower than the ECMWF. Something to monitor as we move through the
week.
Details:
Monday:
Likely the pick of the workweek, with clearing skies and dry air.
Still fairly blustery given cold advection; mixing progs support a
period of WNW gusts late-AM to mid-PM in the 25-30 mph range in the
interior, and around 20-25 mph near the coasts. Mixing depth to
about 850 mb per model soundings should fully mix and support highs
mainly in the 50s, though a few lower 60s possible across the South
Coast/Cape and Islands. As winds slacken Mon night, should see
widespread mid to upper 30s lows for most, except low-mid 40s near
the coastlines. Could see a period of early lows near freezing in NW
MA if winds diminish, though will see higher clouds arrive by
daybreak.
Tuesday through Thursday:
Troughing becomes established over SNE this period, leading to
generally unsettled but dry weather. Do have to watch for any lake-
enhanced moisture that could support some higher-terrain snow
showers, with cooling profiles and snow levels falling. Tues
night may offer some potential though models have backed off to
an extent on moisture/QPF. Not expecting more than trace
amounts if any ensue at all and not convinced it would stick on
the ground even during the nighttime hrs. Overall more of a mix
of sun and clouds with the forecast generally dry much of the
time.
Cooling 925-850 mb temps leads to cooler and falling temps each day.
Highs upper 40s to mid 50s on Tuesday, and by Thursday highs are
more solidly in the 40s to the lower to mid 50s near coastal
southeast New England. Sub-freezing lows possible for much of the
interior Wed night, with values ranging from the upper 20s to mid
30s, and around mid to upper 30s for the coastal plain to low 40s
for Cape Cod and Islands.
Friday into Early Next Weekend:
While the GFS is cool and dry, as mentioned above the international
guidance hint at Miller B cyclogenesis and a coastal low riding up
the coast at some point in this period late in the week. Could bring
potential impacts to SNE late in the week into early next weekend if
mass field trends continue. There remains uncertainty on the
eventual track, timing of impacts (ECMWF is more Fri night-Sat
while the GEM is more of a weekend impact) and what the thermal
fields look like when precipitation begins. Tides also at their
astronomical highs Fri into the weekend (peaking Sat 1241 PM at
around 12.1 ft MLLW for Boston Harbor), so coastal flooding
would be a concern if the GEM/ECMWF coastal solution holds, as
would only need a half-foot of storm surge to reach minor flood
stage at Boston Harbor. Will keep Chance-level PoP for this
period with temps close to NBM in the 40s to mid 50s.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Tonight: Moderate confidence.
LIFR to IFR for most terminals, though MVFR-IFR across western
terminals due to stratus, fog and rain. Brief lull in rains
late this evening, should fill back in around 04-05Z from SW to
NE at MVFR-IFR visibilities, before tapering off to intermittent
showers by daybreak. E/SE wind gusts to 20-30 kt along the
immediate coast, up to 35 kt possible across Cape Cod/Islands
airports. Winds start to diminish and shift to SW 07-09z, though
still somewhat gusty near the coastlines.
Sunday...Conditions improving to VFR. Local IFR across the
higher terrain during the morning.
Sunday night...VFR. Light west winds.
KBOS Terminal...Moderate confidence in TAF.
KBDL Terminal...Moderate confidence in TAF.
Outlook /Monday through Thursday/...
Sunday Night: VFR. Breezy.
Monday: VFR. Windy with local gusts up to 30 kt.
Monday Night through Tuesday: VFR.
Tuesday Night: VFR. Slight chance SHRA.
Wednesday: VFR.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Main change this evening was to replace the Gale Warning in
Cape Cod Bay and Nantucket Sound with a Small Craft Advisory
based on latest obs.
Gale Warnings continue across the eastern coastal waters this
evening. Winds diminish across all the waters late tonight into
Sunday, but seas will take longer to subside. Small Craft
Advisories will be needed for most waters Sunday and Sunday
night. Moderate to heavy rain comes to an end overnight leaving
dry weather on Sunday and Sunday night.
Outlook /Monday through Thursday/...
Sunday Night: Winds less than 25 kt. Areas of rough seas.
Monday: Winds less than 25 kt. Seas up to 5 ft.
Monday Night: Winds less than 25 kt. Areas of seas approaching
5 ft.
Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft.
Tuesday Night: Winds less than 25 kt. Chance of rain showers.
Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 2 AM EDT Monday for ANZ231-232.
Small Craft Advisory until 8 AM EDT Sunday for ANZ233-234.
Small Craft Advisory until 2 AM EDT Sunday for ANZ230.
Small Craft Advisory until 8 AM EDT Monday for ANZ235-237-256.
Gale Warning until 4 AM EDT Sunday for ANZ250-254.
Gale Warning until 2 AM EDT Sunday for ANZ251.
Gale Warning until midnight EDT tonight for ANZ255.
&&
SYNOPSIS...Loconto/BW
NEAR TERM...Belk/Loconto/BW
SHORT TERM...BW
LONG TERM...Loconto
AVIATION...Belk/Loconto/BW
MARINE...Belk/Loconto/BWHazardous weather outlook, Oct 30, 4:33 PM EDT, 10 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 433 PM EDT Sat Oct 30 2021 CTZ002>004-MAZ002>024-026-RIZ001>008-312045- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 433 PM EDT Sat Oct 30 2021 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-233>237-256-312045- Boston Harbor-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Narragansett Bay-Block Island Sound- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 433 PM EDT Sat Oct 30 2021 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ255-312045- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 433 PM EDT Sat Oct 30 2021 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ250-254-312045- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 433 PM EDT Sat Oct 30 2021 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT SUNDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231-232-251-312045- Cape Cod Bay-Nantucket Sound-Massachusetts Bay and Ipswich Bay- 433 PM EDT Sat Oct 30 2021 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT SUNDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Oct 31, 2:13 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
213 AM EDT Sun Oct 31 2021
MAZ022>024-310700-
Nantucket MA-Dukes MA-Barnstable MA-
213 AM EDT Sun Oct 31 2021
...A strong thunderstorm will impact portions of northeastern Dukes
and southwestern Barnstable Counties through 300 AM EDT...
At 212 AM EDT, Doppler radar was tracking a strong thunderstorm 17
miles south of Edgartown, moving north at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches.
Locations impacted include...
Barnstable, Falmouth, Oak Bluffs, Edgartown, Tisbury, Yarmouth,
Mashpee, West Tisbury, Chilmark, Gosnold and Hyannis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
This storm may intensify and become severe. Stay tuned to your local
media for updates and possible warnings.
&&
LAT...LON 4155 7048 4141 7045 4155 7051 4135 7045
4144 7050 4135 7050 4135 7067 4153 7068
4149 7073 4150 7073 4163 7065 4168 7023
4161 7026 4163 7027 4162 7043 4154 7047
4131 7028
TIME...MOT...LOC 0612Z 178DEG 46KT 4113 7041
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ChaiSpecial weather statement, Oct 31, 3:11 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
311 AM EDT Sun Oct 31 2021
MAZ013-016>023-310815-
Eastern Plymouth MA-Southern Bristol MA-Western Norfolk MA-
Northern Bristol MA-Southern Plymouth MA-Western Plymouth MA-
Eastern Norfolk MA-Dukes MA-Barnstable MA-
311 AM EDT Sun Oct 31 2021
...A thunderstorm with heavy downpours will impact portions of
central Norfolk, northwestern Dukes, southwestern Barnstable,
Plymouth and central Bristol Counties through 415 AM EDT...
At 309 AM EDT, Doppler radar was tracking a strong thunderstorm near
Bourne, or near Falmouth, moving northwest at 50 mph.
HAZARD...Heavy downpours and lightning.
SOURCE...Radar indicated.
IMPACT...Heavy downpours can lead to localized ponding and urban
poor drainage flooding.
Locations impacted include...
New Bedford, Brockton, Fall River, Plymouth, Taunton, Weymouth,
Barnstable, Braintree, Dartmouth, Randolph, Franklin, Falmouth, North
Attleborough, Norwood, Stoughton, Bridgewater, Marshfield, Marion,
Attleboro and Walpole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways. Turn around, don't drown. Get
indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
&&
LAT...LON 4154 7065 4175 7063 4170 7065 4170 7067
4171 7066 4159 7093 4210 7143 4225 7088
4231 7090 4231 7088 4220 7071 4199 7063
4201 7071 4200 7071 4192 7054 4162 7037
4144 7079
TIME...MOT...LOC 0709Z 153DEG 44KT 4167 7064
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
ChaiThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 2:01 AM EDT | Special Marine Warning | BOX | 59 min | |
| Oct 31, 2:13 AM EDT | Special Weather Statement | BOX | Dukes | 47 min |
| Oct 31, 2:26 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Dukes, Plymouth | 31 min |
| Oct 31, 3:21 AM EDT | Areal Flood Warning | BOX | Bristol, Plymouth | 96 min |
| Oct 31, 3:34 AM EDT | Special Marine Warning | BOX | 56 min |
Nearby
Special Weather Statements in Massachusetts, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.